Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Headache, cough, stomach pain, diarrhea, sleeplessness. Taken Robatussin

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Headache mainly in the top of my head XXXXXXX cough and now stomach pain has held on for over 1 week now diharreha have slept for 2 days and taken the strongest robatussin and still no help feel worse than i did when i was working all week
Posted Sat, 25 Aug 2012 in Lung and Chest disorders
Answered by Dr. Mayank Bhargava 3 hours later
Thanks for posting your query.
You should consult with physician / pulmonologist.
You should go for chest x XXXXXXX pulmonary function test (spirometry), complete blood count, serum electrolytes, renal function test.
Recurrent cough may cause headache.
You may have acute viral gastroenteritis with acute bronchitis(caused by the same virus).
Some times patient has severe cough and on examination chest is clear with no ronchi. Such condition is called as "Cough variant asthma".
Inhalational therapy including anticholinergics and beta 2 agonist have beneficial effect in such condition.
As your condition is not improving with cough suppressant , possibility of cough variant asthma should be searched out.
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor